# SDR CA971113069

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Indictr
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) NR 2 AIR SPEED INDICATOR NOT OPERATING ON TAKEOFF.   REPLACED.
